IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

On the tradeoff between the law of large numbers and oligopoly in insurance

  • Powers, Michael R.
  • Shubik, Martin

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.sciencedirect.com/science/article/B6V8N-3W31ND7-3/2/b8c231b35439eb458e636f3ffa8af5cf
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Elsevier in its journal Insurance: Mathematics and Economics.

Volume (Year): 23 (1998)
Issue (Month): 2 (November)
Pages: 141-156

as
in new window

Handle: RePEc:eee:insuma:v:23:y:1998:i:2:p:141-156
Contact details of provider: Web page: http://www.elsevier.com/locate/inca/505554

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Kunreuther, Howard & Pauly, Mark, 1985. "Market equilibrium with private knowledge : An insurance example," Journal of Public Economics, Elsevier, vol. 26(3), pages 269-288, April.
  2. Dubey, Pradeep, 1982. "Price-Quantity Strategic Market Games," Econometrica, Econometric Society, vol. 50(1), pages 111-26, January.
  3. Michael R. Powers & Martin Shubik & Shuntian Yao, 1994. "Insurance Market Games: Scale Effects and Public Policy," Cowles Foundation Discussion Papers 1076, Cowles Foundation for Research in Economics, Yale University.
  4. Schlesinger, Harris, 1984. "Two-person insurance negotiation," Insurance: Mathematics and Economics, Elsevier, vol. 3(3), pages 147-149, July.
  5. Powers, Michael R., 1995. "A theory of risk, return and solvency," Insurance: Mathematics and Economics, Elsevier, vol. 17(2), pages 101-118, October.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:23:y:1998:i:2:p:141-156. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.